# SDR 96ZZZX164

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761GK
- Make and model: Cessna 210M
- Aircraft serial: 21062244
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 076001915
- Condition: Corroded
- Location: Lt Side
- Part time: 4,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CORROSION ON PILOT CONTROL WHEEL.  REMOVED WHEEL AND INSPECTED CORROSION.  CORROSION HAD REMOVED METAL FROM THE FOLLOWING AREAS:  AROUND BOTH LOWER BOLT HOLES AT BASE OF LT GRIP, AND AROUND MAP LIGHT OPENING.  SUBMITTER STATED IF ALLOWED TO PROGRESS, CORROSION COULD ALLOW WHEEL TO BREAK RESULTING IN LOSS OF CONTROL OF AIRCRAFT.
